# SDR XN0A1229

- Difficulty date: February 24, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- Aircraft time: 55,565 hours, 35,248 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL MAIN CARGO FIRE WARNING AND BELL CAME ON.  PERFORMED FUNCTIONAL CHECK OF MAIN DECK CARGO SYS, SDU'S SYSTEM CHECKED NORMAL IAW SECURE A PLANE.  INSPECTED MAIN CARGO DECK FOR DEFECTS, NONE FOUND.
